# SDR 98ZZZM880

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900814
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT FORWARD EMERGENCY EXIT OVERWING LIGHT IS FLICKERING.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (M)
